| Model Number |
20E |
| Medical Device Problem Codes |
Failure to Charge (1085); Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that that their device did not provide defibrillation energy during patient care.This issue has the potential to either delay, or prevent, defibrillation from being delivered. there were no reports of adverse effects to the patient as a result of the reported event.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
The product assessment center (pac) technician evaluated the paddle sets and was not able to duplicate the reported issue.A cause of the reported issue could not be determined.The paddle sets were archived by stryker.
Event or Problem Description
The customer contacted stryker to report that that their device did not provide defibrillation energy during patient care.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There were no reports of adverse effects to the patient as a result of the reported event.